# SDR UIEA200400039

- Difficulty date: April 6, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, FOUND UPPER DECK FLOORBEAM, ONE ELONGATED HOLE WITH A SHORT EDGE MARGIN WAS FOUND COMMON TO STA 360 UPPER DECK FLOORBEAM UPPER CORD.  THIS AIRCRAFT WAS MODIFIED TO A SPECIAL FREIGHTER CONFIGURATION.  OVERSIZED SME HOLE TO 0.250 INCH DIAMETER (CLOSE REAM ACCEPTABLE) USED OPEN-HOLE HFEC INSPECTION TO CONFIRM ALL HOLES COMMON TO THE MODIFICATION/ REINFORCING STRAP ARE CRACK FREE.  FORM 8110-3 ISSUED.
